UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Recursive-based PCG methods for Toeplitz systems with nonnegative generating functions Journal article
SIAM Journal on Scientific Computing, 2003,Volume: 24,Issue: 5,Page: 1507-1529
Authors:  Ng,Michael K.;  Sun,Hai Wei;  Jin,Xiao Qing
Favorite |  | TC[WOS]:11 TC[Scopus]:12 | Submit date:2019/05/27
Gohberg-semencul Formula  Preconditioned Conjugate Gradient Method  Preconditioners  Recursive-based Method  Toeplitz Matrices  
A note on preconditioned block Toeplitz matrices Journal article
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 1995,Volume: 16,Issue: 4,Page: 951-955
Authors:  Xiao-Qing Jin
Favorite |  | TC[WOS]:17 TC[Scopus]:0 | Submit date:2019/07/23
Toeplitz Matrix  Circulant Matrix  Circulant Operator  Preconditioned Conjugate Gradient Method  
Domain decomposition preconditioners for secondorder hyperbolic equations on L-shaped regions Journal article
Numerical Mathematics, a Journal of Chinese Uniersities, 1995,Issue: 1,Page: 8
Authors:  Jin Xiao-Qing;  Wang Chiu-kwong
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/23
Domain Decomposition  Hyperbolic Equation  Capacitance Matrix  Condition Number  Preconditioned Conjugate Gradient Method  
A note on best conditioned preconditioners Journal article
BIT, 1994,Volume: 34,Issue: 2,Page: 313-317
Authors:  Jin X.-Q.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/11
Ams Subject Classification: 65f10, 65f15, 65f35  Best Conditioned Preconditioner  Circulant Matrix  Preconditioned Conjugate Gradient Method  Toeplitz Matrix  
Sine transform preconditioners for second-order partial differential equations Journal article
Numerical Mathematics A Journal of Chinese Universities, 1993,Volume: 2,Issue: 1,Page: 116-123
Authors:  Xiaoqing Jin
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/23
Sine Transform  Finite Difference Method  Second-order Partial Differential Equation  Condition Number  Preconditioned Conjugate Gradient Method  
A note on circulant preconditioners for hyperbolic and parabolic equations Journal article
Chinese Journal of Mathematics, 1993,Volume: 21,Issue: 2,Page: 129-142
Authors:  XIAO-QING JIN
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/23
Hyperbolic Equation  Parabolic Equation  Circulant Matrix  Condition Number  Preconditioned Conjugate Gradient Method